# SDR 07FDEA03048

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE RT SIDE FOUND DENT .45" BY .25" DEEP 0.027" ON SKIN.  09-19-07  REPAIRED SKIN IAW SRM 53-20-00 FIG 13 SHT 3-5 VOL I.
